Jump to content
CrazyBoards.org

Stars

Member
  • Content Count

    372
  • Joined

  • Last visited

4 Followers

About Stars

  • Rank

Profile Information

  • Gender
    female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Yes it is nice when a med starts to work. I don't feel manic, I just feel sort of normal happy to be alive. I am still a bit concerned about the discharge but hoping it will go away. Anyway I see the pdoc later this month. I also take Seroquel 25-50 mgs at night, along with klonopin ( which I have taken for a long time with no problems). I wonder if the addition of the Seroquel is tipping the scales on the prolactin just enough to cause this small discharge? Small but ever present.
  2. I have been taking Latuda 20mg for about 3 yrs. I wasn't deeply depressed any longer but I just had no motivation and it was hard to get up many days. I generally just watched TV and looked at the net. Recently I suggested to new pdoc to increase the Latuda to 40mg. The reason it hadn't been done before this is that I have EPS from taking Stelazine for 18 yrs. So the doc increased it and the first week or so it caused insomnia and it was stressful. Now things seem to have settled down and for about a week now I have felt--Happy. I hardly remember what it feels like. I actually cleaned my fridg
  3. Just an update. Saw Pdoc today and since I have been stable on 65 mg Strattera for a while now, we are going to try going up. I just feel so sleepy all day. The Pdoc said he'd love to prescribe Provigil but he said Insurance companies won't pay for it b/c of cost and I have to either have narcolepsy or shift sleep disorder( from working different shifts at work all the time). I may ask my neuro about that one. So today I took 75 mg Strattera . I was able to tolerate staying awake better. I will do this for a couple days and then try the 80mg. Hopefully this will be activating a bit.
  4. I thought I would check in and report on progress. I am now on 65 mg ( yes 65) ( I take a 40 mg and a 25 mg) of Strattera and was just taken off the Cymbalta altogether. I take in am Amour Thyroid 180 mg along with Strattera 65mg. HS I take Latuda 20 mg, Seroquel 25, klonopin 2mg, Benadryl 25 mg, along with bp meds and IBC meds and a few vits. Yesterday I actually was glad to be alive and looking forward to the future. Plus I take Victoza for type 2 diabetes. I have noted since stopping the Cymbalta my dreams are becoming vivid and I am very hungry. Hopefully it will be ok after I am
  5. I have been dx'd with hashimotis thyroiditis for many years I take meds for it. Ever so often it gets active again and the thyroid panel goes off the wall, all the way to hyper. When this happened last time no one bothered to check my thyroid , the doc just blamed the Strattera. So I have been stable on thyroid for several months now and we thought we'd try the Strattera again b/c nothing else is working. I just have not been able to get my energy level up and lack motivation.All I do is sit around and watch TV all day. So far the Strattera is helping my memory a bit and it helps me make
  6. I just thought I'd bring this up to date. Had to stop Remeron and could not go up any further on Cymbalta than 60mg. Dr. has started me back on Strattera at 40mg b/c I am still very flat and not motivated. Previously I had stated a doc took me off of it due to anxiety. Well, as it turns out it was not the drug it was my thyroid. I was hyper. so now that that is adjusted hopefully I can get motivated to do more than watch tv all day. Already the Strattera has helped me focus and recall info.
  7. I was looking for Strattera topics and found this one. I have been put back on this drug at 40mgs. I feel focused and hope more motivation will appear. This drug does seem to work for me but as a previous pdoc said, the drug is known to Poop out. I can't for over 40mg . I can't take other stimulant drugs b/c I get very jittery ( like I have had a huge does of caffeine). I am on Latuda now, 20 mg a day and Cymbalta 60mg, and klonopin 2mg and Seroquel 25 mg. I have been dx'd as Bipolar and the pdoc is trying to get me motivated to get up and do something besides sleep or watch TV. Med
  8. Just an update. I am now off the Remeron and the klonopin is at 2mg and I am now on day 2 of Cymbalta 60mg. I got a poop out of the Cymbalta 30 on about the 4-5tyh day. Initially I feel much better on the 60mg but it too may poop out. doc says 120 is the usual dose for depression and 60 mg for chronic pain etc. I continue to have a headache and some ringing in my ears. I am still at Seroquel 25 hs and can also use it am, but it tends to make me drowsy, so I seldom take it in the am. Seroquel is a big weight gainer and right now the doc is removing me from meds that cause weight gain.
  9. Thanks for the reply. I always tend to think it is the new drug causing the problem but coming off the remeron may be causing more problems than I know. I hope this turns into a really positive story. I am so sad all the time and have lost so many years of my life to depression. They many call depression the common cold of mental illness but it is anything but ordinary, it is totally changed my life- for the worse.
  10. So I started the Cymbalta 30 mg on march 31 and so this is my 8th day. I have lost a little over 12 pounds .the pill is causing a daily almost constant mild headache. I was having ring in the ears but that has ceased. It is also causing me to awaken abruptly at anywhere from 2-3 am ( I hear either a loud noise or my name being called ) and am having problem getting back to sleep. However, I have also dropped my klonopin form 3mg to 2mg and my Remeron from 45mg to 15mg during this time period so who knows what is causing what-- plus I have had a steroid shot in back during this time. The s
  11. I have been on AP's for a very long time. I was on Stelazine 1mg 15 yrs and then developed TD ( tardive dyskinesia ) in 03. They had a terrible time finding something I could take but eventually settled on Seroquel and I used Zyprexa for emergencies. I was on despermine at a very low dose for a time. I tried Topamax too. They just were never really able to find a mood stabilizer I could tolerate as most of the anti-seizure drugs make me angry or at the best very irritable. I stopped seeing my Pdoc as I could no longer afford him and really he hadn't done much for me in years anyhow. The
  12. Day 3 of the Cymbalta 30mgs and so far I like this med. I feel brighter and almost feel like getting up and leaving the house. The reduction in klonpin was much bigger than I thought. I am yawning off and on all day, though less today. My Remeron is at 15 mg right now.. The Seroquel continues 25 bid at this time. I see the doc in less than 2 weeks. It appears my PCP was so concerned about my meds and weight gain ( about 20# and I was already overweight) . There seems to be a thyroid issue too that we are trying to sort out. I look forward to dropping this 20# and if this Cymbalta keeps
  13. They are taking me off of Remeron due to excessive weight gain. Their call not mine. I love the drug. They are trying me on Cymbalta 30 mg take in am . they are also lowering my klonopin to 2mg instead of 3mg. They are having me take 25 mg Seroquel at night and 25 in day for anxiety. I am still on the Latuda which seems to help my depression. If only they could find something for the Negative affect issues, like not caring about anything. just flat.
  14. II live in the Bible belt as they call it. I grew up in a fundamental type religion that demanded strict obedience or they shun you. There are a number of these type churches in this area. The ones I am familiar with do not understand mental illness and tend to think it is demon possession. The church I went to was like that and was very much against Psychiatry or psychologists or medication. This does not mean all the churches here are like that. There has been a big explosion of X( name a religion ) discussion boards for those who were hurt or abused by a religion. There are many on
  15. Ephedra is quite legal in the us, at least In Texas. It is in the drug PRIMATENE TABLETS . They keep it behind the counter and you just sign for it. You see , I have also got another condition called Myasthenia Gravis and it is used OTC for this. My doc recommended it 12.5 mg is a very tiny dose and I am not abusing it. You'd get way more of a buzz from Adderall. I am up to 45 mg on Remeron and 50XR Seroquel. I still feel "flat".
×
×
  • Create New...